QUESTION 201.A 43-year-old woman was diagnosed with multiple sclerosis 2 years ago and has experienced a recent exacerbation of her symptoms, including muscle spasticity. Consequently, she has been prescribed Dantrolene (Dantrium). In light of this new addition to her drug regimen, what teaching point should the woman's nurse provide? A.“You might find that this drug exacerbates some of your muscle weakness while itrelieves your spasticity.”B.“We'll need to closely monitor your blood sugar levels for the next week.”C.“There's a small risk that you might experience some hallucinations in the first few days that you begin taking this drug.”D.“This will likely relieve your muscle spasms but you'll probably develop a certain amount of dependence on the drug over time.” 1 points QUESTION 211.A male patient with a diagnosis of relapsing-remitting multiple sclerosis is in the clinic to discuss with the nurse the possibility of self-administration of glatiramer. During the patient education session for self-administration, the nurse will emphasize 1 points QUESTION 221.A nurse will instruct a patient taking allopurinol to take each dose
1 points QUESTION 231.To minimize the risk of adverse effects of glucagon when given to an unconscious diabetic patient, as the patient regains consciousness, the nurse should 1 points QUESTION 241.A 32-year-old female patient is taking tizanidine (Zanaflex) for spasticity related to her multiple sclerosis. The nurse will inform the patient and her husband that the adverse effect that poses the greatest safety risk to the patient is A.hypotension.B.fatigue.C.dry mouth.D.constipation. 1 points QUESTION 251.A 49-year-old woman has been diagnosed with myalgia. The physician has recommended aspirin. The patient is concerned that the aspirin will upset her stomach. The nurse will encourage the patient to 1 points
You've reached the end of your free preview.
Want to read all 18 pages?
- Fall '13
- Pharmacology, Blood sugar, Allopurinol, QUE S TION